# SDR SWAA2018111326647

- Difficulty date: October 18, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 61,759 hours, 36,101 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 146A8132
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT KEEL BEAM WEB CORRODED BETWEEN BS 787 TO BS 793.  REPAIRED WEB IAW SRM & DWG.
